# SDR USAA2014102100008

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 4,058 hours, 1,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 1D HAS BROKEN LENS.  REPLACED EMER EXIT LIGHT ASSEMBLY AT SEAT 1D.
